Volume 10, Issue 4
On Discrete Superconvergence Properties of Spline Collocation Methods for Nonlinear Volterra Integral Equations

Hermann Brunner

DOI:

J. Comp. Math., 10 (1992), pp. 348-357

Published online: 1992-10

Preview Full PDF 35 1066
Export citation
  • Abstract

It is shown that the error corresponding to certain spline collocation approximations for nonlinear Volterra integral equations of the second kind is the solution of a nonlinearly perturbed linear Volterra integral equation. On the basis of this result it is possible to derive general estimates for the order of convergence of the spline solution at the underlying mesh points. Extensions of these techniques to other types of Volterra equations are indicated.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-10-348, author = {}, title = {On Discrete Superconvergence Properties of Spline Collocation Methods for Nonlinear Volterra Integral Equations}, journal = {Journal of Computational Mathematics}, year = {1992}, volume = {10}, number = {4}, pages = {348--357}, abstract = { It is shown that the error corresponding to certain spline collocation approximations for nonlinear Volterra integral equations of the second kind is the solution of a nonlinearly perturbed linear Volterra integral equation. On the basis of this result it is possible to derive general estimates for the order of convergence of the spline solution at the underlying mesh points. Extensions of these techniques to other types of Volterra equations are indicated. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9367.html} }
TY - JOUR T1 - On Discrete Superconvergence Properties of Spline Collocation Methods for Nonlinear Volterra Integral Equations JO - Journal of Computational Mathematics VL - 4 SP - 348 EP - 357 PY - 1992 DA - 1992/10 SN - 10 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9367.html KW - AB - It is shown that the error corresponding to certain spline collocation approximations for nonlinear Volterra integral equations of the second kind is the solution of a nonlinearly perturbed linear Volterra integral equation. On the basis of this result it is possible to derive general estimates for the order of convergence of the spline solution at the underlying mesh points. Extensions of these techniques to other types of Volterra equations are indicated.
Hermann Brunner. (1970). On Discrete Superconvergence Properties of Spline Collocation Methods for Nonlinear Volterra Integral Equations. Journal of Computational Mathematics. 10 (4). 348-357. doi:
Copy to clipboard
The citation has been copied to your clipboard